RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gonchenko, Alexander S

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:250
Abstract pages:2187
Full texts:656
References:261
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person62992
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, “Three Types of Attractors and Mixed Dynamics of Nonholonomic Models of Rigid Body Motion”, Tr. Mat. Inst. Steklova, 308 (2020),  135–151  mathnet  elib; Proc. Steklov Inst. Math., 308 (2020), 125–140  isi  scopus
2019
2. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, A. D. Kozlov, Yu. V. Bakhanova, “Mathematical theory of dynamical chaos and its applications: Review. Part 2. Spiral chaos of three-dimensional flows”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:5 (2019),  7–52  mathnet  elib
2017
3. A. S. Gonchenko, S. V. Gonchenko, A. O. Kazakov, A. D. Kozlov, “Mathematical theory of dynamical chaos and its applications: Review. Part 1. Pseudohyperbolic attractors”, Izvestiya VUZ. Applied Nonlinear Dynamics, 25:2 (2017),  4–36  mathnet
2016
4. A. S. Gonchenko, A. D. Kozlov, “On scenarios of chaos appearance in three-dimensional nonoriented maps”, Zhurnal SVMO, 18:4 (2016),  17–29  mathnet  elib
2013
5. Alexander S. Gonchenko, Sergey V. Gonchenko, “On existence of Lorenz-like attractors in a nonholonomic model of Celtic stones”, Nelin. Dinam., 9:1 (2013),  77–89  mathnet
6. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “Richness of Chaotic Dynamics in Nonholonomic Models of a Celtic Stone”, Regul. Chaotic Dyn., 18:5 (2013),  521–538  mathnet  mathscinet  zmath  isi
7. A. S. Gonchenko, “On Lorenz-like attractors in model of celtic stone”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 2,  3–11  mathnet
2012
8. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “On some new aspects of Celtic stone chaotic dynamics”, Nelin. Dinam., 8:3 (2012),  507–518  mathnet
9. A. S. Gonchenko, S. V. Gonchenko, L. P. Shilnikov, “Towards scenarios of chaos appearance in three-dimensional maps”, Nelin. Dinam., 8:1 (2012),  3–28  mathnet
2010
10. S. V. Gonchenko, A. S. Gonchenko, M. I. Malkin, “On classification of classical and half-orientable horseshoes in terms of boundary points”, Nelin. Dinam., 6:3 (2010),  549–566  mathnet  elib
2007
11. S. V. Gonchenko, A. S. Gonchenko, “Towards a classification of linear and nonlinear smale horseshoes”, Nelin. Dinam., 3:4 (2007),  423–443  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020